D. Efimov, W. Perruquetti, and J. Richard, Development of Homogeneity Concept for Time-Delay Systems, SIAM Journal on Control and Optimization, vol.52, issue.3, p.2014
DOI : 10.1137/130908750

URL : https://hal.archives-ouvertes.fr/hal-00956878

S. Bhat and D. Bernstein, Geometric homogeneity with applications to finite-time stability, Mathematics of Control, Signals, and Systems, vol.17, issue.2, pp.101-127, 2005.
DOI : 10.1007/s00498-005-0151-x

M. Kawski, Homogeneous feedback stabilization of Progress in systems and control theory: New trends in systems theory, Birkhäuser, vol.7, 1991.

V. Zubov, On systems of ordinary differential equations with generalized homogenous right-hand sides Izvestia vuzov, Mathematica, vol.1, pp.80-88, 1958.

L. Rosier, Homogeneous Lyapunov function for homogeneous continuous vector field, Systems & Control Letters, vol.19, issue.6, pp.467-473, 1992.
DOI : 10.1016/0167-6911(92)90078-7

D. Efimov and W. Perruquetti, Oscillations Conditions in Homogenous Systems, Proc. NOLCOS'10, pp.1379-1384, 2010.
DOI : 10.3182/20100901-3-IT-2016.00101

URL : https://hal.archives-ouvertes.fr/hal-00561003

V. Andrieu, L. Praly, and A. Astolfi, Homogeneous Approximation, Recursive Observer Design, and Output Feedback, SIAM Journal on Control and Optimization, vol.47, issue.4, pp.1814-1850, 2008.
DOI : 10.1137/060675861

URL : https://hal.archives-ouvertes.fr/hal-00362707

T. Erneux, Applied Delay Differential Equations, 2009.

K. Gu, K. Kharitonov, and J. Chen, Stability of Time-Delay Systems, Control Engineering, 2003.
DOI : 10.1007/978-1-4612-0039-0

URL : https://hal.archives-ouvertes.fr/hal-00664367

J. Hale, Theory of Functional Differential Equations, 1977.
DOI : 10.1007/978-1-4612-9892-2

V. Kolmanovsky and V. Nosov, Stability of functional differential equations, 1986.

J. Richard, Time-delay systems: an overview of some recent advances and open problems, Automatica, vol.39, issue.10, pp.1667-1694, 2003.
DOI : 10.1016/S0005-1098(03)00167-5

D. Efimov and W. Perruquetti, HOMOGENEITY FOR TIME-DELAY SYSTEMS, Proc. IFAC WC 2011, 2011.
DOI : 10.3182/20110828-6-IT-1002.03195

URL : https://hal.archives-ouvertes.fr/hal-00628890

A. Aleksandrov and A. Zhabko, On the asymptotic stability of solutions of nonlinear systems with delay, Siberian Mathematical Journal, vol.53, issue.3, pp.393-403, 2012.
DOI : 10.1134/S0037446612020218

F. Asl and A. Ulsoy, Analytical solution of a system of homogeneous delay differential equations via the Lambert function, Proc. American Control Conference, pp.2496-2500, 2000.

V. Bokharaie, O. Mason, and M. Verwoerd, D-Stability and Delay-Independent Stability of Homogeneous Cooperative Systems, IEEE Transactions on Automatic Control, vol.55, issue.12, pp.2882-2885, 2010.
DOI : 10.1109/TAC.2010.2076334

J. Dublik, Asymptotic equilibrium for homogeneous delay linear differential equations with l-perturbation term, Nonlinear Analysis: Theory, Methods & Applications, vol.30, issue.6, pp.3927-3933, 1997.
DOI : 10.1016/S0362-546X(96)00330-6

E. Moulay, M. Dambrine, N. Yeganefar, and W. Perruquetti, Finite-time stability and stabilization of time-delay systems, Systems & Control Letters, vol.57, issue.7, pp.561-566, 2008.
DOI : 10.1016/j.sysconle.2007.12.002

URL : https://hal.archives-ouvertes.fr/inria-00344524

E. Bernuau, A. Polyakov, D. Efimov, and W. Perruquetti, Verification of ISS, iISS and IOSS properties applying weighted homogeneity, Systems & Control Letters, vol.62, issue.12, pp.1159-1167, 2013.
DOI : 10.1016/j.sysconle.2013.09.004

URL : https://hal.archives-ouvertes.fr/hal-00877148

F. Mazenc, M. Malisoff, and T. N. Dinh, Robustness of nonlinear systems with respect to delay and sampling of the controls, Automatica, vol.49, issue.6, pp.1925-1931, 2013.
DOI : 10.1016/j.automatica.2013.02.064

URL : https://hal.archives-ouvertes.fr/hal-00823918

A. Teel, D. Nesic, and P. Kokotovic, A note on input-to-state stability of sampled-data nonlinear systems, Proceedings of the 37th IEEE Conference on Decision and Control (Cat. No.98CH36171), pp.2473-2478, 1998.
DOI : 10.1109/CDC.1998.757793

E. Bernuau, W. Perruquetti, D. Efimov, and E. Moulay, Finite-time output stabilization of the double integrator, 2012 IEEE 51st IEEE Conference on Decision and Control (CDC), pp.5906-5911, 2012.
DOI : 10.1109/CDC.2012.6426565

URL : https://hal.archives-ouvertes.fr/hal-01056207